# SDR DALA2023101308413

- Difficulty date: September 30, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,806 hours, 29,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0009587) AFT GALLEY LOWER CENTRAL SUPPORT WITH EXFOLIATION (CORROSION). AFT GALLEY LOWER CENTRAL SUPPORT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
